# SDR SWIA200110340

- Difficulty date: November 8, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 14,598 hours, 20,513 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 12032943001
- Condition: Sticks
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J, E
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION FROM MTJ, RIGHT SIDE A & B LIGHTS (RED) STAYED ILLUMINATED WITH NOISE AND VIBRATION.  CYCLED THE GEAR AND PROBLEM WENT AWAY SHORTLY THEREAFTER.  F/O WAS ABLE TO SEE AFT OUTBOARD GEAR DOOR DOWN DURING THE PROBLEM.  SWUNG GEAR, UNABLE TO DUPLICATE.  FOUND RIGHT INBOARD SEQUENCE VALVE STICKING.  REPLACED VALVE.  SWUNG GEAR.  OPS CHECK GOOD.  NO LEAKS NOTED.
